# SDR REXA2018012900068

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 21,915 hours, 14,719 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Part number: 352019MT
- Condition: Defective
- Location: Bleed Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L BLEED DUCT WARNING CAME ON IN CRUISE FLIGHT, FOLLOWED BY RAPID DECENT TO 10000' FOLLOWED QRH CHECKLIST SUCCESSFULLY. AIRCRAFT LANDED UNEVENTFULLY. REPLACED ELBOW CONNECTIONS LT BLEED LOOP A, MT137P2, MT202P2, AND LOOP B MT203P1 IAW AMM 36-21-01 OPS TEST GOOD P/N ON/OFF 35201-9MT SEE NRWC 630626 FOR DETAILS. EMERGENCY WAS DECLARED BY THE CREW.
